Coefficients in some classes defined by subordination to multivalent majorants

Volume 80 / 2003

Renata Jurasińska, Jan Stankiewicz Annales Polonici Mathematici 80 (2003), 163-170 MSC: 30C45, 30C50. DOI: 10.4064/ap80-0-13

Abstract

We present some results connected with estimation of the coefficients for some special class of functions holomorphic in the unit disc and defined by subordination to some multivalent functions.

Authors

  • Renata JurasińskaRenata Jurasińska
    Institute of Mathematics
    University of Rzeszów
    Rejtana 16A
    35-959 Rzeszów, Poland
    e-mail
  • Jan StankiewiczInstitute of Mathematics
    University of Rzeszów
    Rejtana 16A
    35-959 Rzeszów, Poland
    Department of Mathematics
    Rzeszów University of Technology
    W. Pola 2, P.O. Box 85
    35-959 Rzeszów, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image